# SDR C2XA07TY004

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 20,332 hours, 15,458 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CURRENT 1C/5C INSPECTION CORROSION WAS FOUND ON BOTH ENDS OF A COMPOSITE CROSSMEMBER FLOOR SUPPORT AT FR PANEL 231FF.  MAINTENANCE REPAIRED THE OMEGA BEAM AT THE DESIGNATED AREA IAW SRM 53-00-10.REMOVED AND REPLACED THE RAMP ANGLE IAW SRM 51-40-02. ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
